|03-24-2013, 08:32 AM||#1|
Senior LCF Member
Join Date: Jan 2002
lab results - grr...Help!
Got a Hashi's dx a couple of weeks ago based on antibodies.
I have some hypo symptoms, including weight gain, pain in legs + body, fuzzy brain, and joint pain, particularly in hands.
I am under constant stress b/c I have a child with severe behavioral special needs.
I take: vit. D, energy-multi, B-vitamin complex, kelp (I know this is counter indicated for Hashis but if I don't take it I cannot function - exhausted, freezing cold, and in a LOT of pain. Started taking it as a stab in the dark and when I stopped after discovering the Hashis symptoms came back), Magnesium/Calcium Zinc/ and Fish Oil.
I am gluten intolerant and have not had gluten on purpose for almost 10 years.
I can lose weight using hHCG, but not regular LC (which I do about 90% of the time)
I have previously been dx'd insulin resistant but take no meds as I'm controlling it through diet (I hope - at least I have no symptoms when doing LC)
I am seeing a new dr. since my old one was terrible at returning calls. I THOUGHT this one was doing all the right blood tests but I'm thinking she didn't. Honestly, I am so flipping confused as to what I need to look at.
Here's what I have right now:
TSH: 1.89 (/35 - 5.5 uIU/ml)
T3,free: 2.7 (2.3 - 4.2 pg/ml)
T4, free: 1.38 (89 - 1.80 ng/dl)
TPO 260 (should be less than 35)
She marked everything as normal except the TPO.
And from my old dr., from 4 weeks ago, I'd also add:
Alkaline Phosphatase 37 L (39-117 U/L)
T3 Uptake 40 (22.5 - 37%)
Free Thyroxine Index 3.6 (1 - 3.9)
TSH 1.485 (.350-4.5 uIU/mL)
Which I know weren't the greatest tests to run but I don't know - does it add to the picture?
Over the course of this month I'm doing the adrenal glands test ( trying to work up the nerve to do no coffee) and a saliva test for female hormones, insulin, and some other stuff).
Last edited by Agee; 03-24-2013 at 08:36 AM.. Reason: added tests from a month ago.
|04-04-2013, 05:18 PM||#2|
Join Date: Jan 2008
Location: CA Coast
Stats: 250/199/not sure 5'7
Start Date: April 2000 (the first time)
I would say you need a reverse t3 test. Your free t3 is already on the low end, if your rt3 is high you aren't being left with any t3 to use. That was what was going on with me.